MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. EXCELSIUS3D; PORTABLE GENERAL-PURPOSE FLUOROSCOPIC X-RAY SYSTEM, DIGITAL

GLOBUS MEDICAL, INC. EXCELSIUS3D; PORTABLE GENERAL-PURPOSE FLUOROSCOPIC X-RAY SYSTEM, DIGITAL
Model Number 6161.1000
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgery using the excelsius 3d it gave "excelsius 3d error code 17 x ray generator error." they went to do a spin for si fusion and this code popped up.They also got the following messages; "system is unable to acquire image due to the following reasons: reason #1: x-ray generator error.If problem persists for more than 1 min, reset x-ray on the settings page.If the problem continues, contact service.Reason # 2: the x-ray generator is not ready.System is attempting to remedy.If unfixed, reset x-ray in settings.Contact service if the problem persists.Reason #3: the x-ray generator has experienced the following errors): error 17: fillament system.System is attempting to clear.If unfixed, reset x-ray in settings.Contact service if the problem persists." they had to cancel the surgery due to these messages, the patient was already under anesthesia.
 
Additional Manufacturer Narrative
It was reported to globus medical that after the patient was under anesthesia, the case was canceled due to generator 17 errors.This evaluation has been associated with a field service work order.Any applicable parts will be returning to the methuen imaging, navigation & robotics (inr) site, and be processed there.The work order states that there were multiple issues identified on the system.The x-ray tube failed with error code 17, the filter ladder was non-operable due to a failed collimator, and a detector panel error was also present.The field service engineer was able to replace the x-ray tube, collimator board, and the panel detector fiber-optic cable.All required calibrations were completed and the system is now fully functional.There were no reported adverse effects to the patient.The severity observed did not exceed the anticipated severity.The observed overall risk level is low, which matches the observed anticipated risk level; therefore, the overall risk of the system has been maintained and there is no further investigation required.

Brand Name
EXCELSIUS3D
Common Device Name
PORTABLE GENERAL-PURPOSE FLUOROSCOPIC X-RAY SYSTEM, DIGITAL
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key24251345
Report Number3004142400-2026-00029
Device Sequence Number20910297
Product Code OWB
UDI-Device Identifier00193982184506
UDI-Public00193982184506
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K210912
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6161.1000
Device Lot NumberE3D-0165
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/05/2026
Initial Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown